Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On piecewise linear cell decompositions

Alexander Kirillov, Jr

Algebraic & Geometric Topology 12 (2012) 95–108
Bibliography
1 B Balsam, J Kirillov Alexander, Turaev–Viro invariants as an extended TQFT arXiv:1004.1533
2 R Oeckl, Renormalization of discrete models without background, Nuclear Phys. B 657 (2003) 107 MR1969693
3 R Oeckl, Discrete gauge theory: From lattices to TQFT, Imperial College Press (2005) MR2174961
4 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, , Springer (1982) MR665919